MathSciNet Relay Station
MathSciNet bibliographic data
MR77095 (17,988e) 46.2X
Bonsall, F. F. Dual extremum problems in the theory of functions. J. London Math. Soc. 31 (1956), 105–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement